# SDR DALA2021091605550

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 19,195 hours, 12,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1949816) DURING INSPECTION FOUND CORROSION AT THRESHOLD WEB FROM STA 440 TO STA 492.4 AT FWD CARGO COMPARTMENT. CORROSION LEVEL 2 THRESHOLD WEB FROM STA 440 TO STA 492.4 WAS REPLACED PER B737-800 SRM 51-40-02.
